University of Arizona College of Medicine
Medication-Induced Hypokalemia: A Common Problem is one of a continuing series of practical, evidence based, Provider Fact Sheets which summarize key geriatric topics and provide clinically useful assessments and interventions. Initially developed for remote, rural clinical sites, they are useful for students and health care professionals from many fields and across a very broad range of health care settings.
- List common symptoms of medication-induced hypokalemia in older adults
- List the classes of drugs most likely to cause hypokalemia
- Identify antibiotics most likely to cause hypokalemia
Subscribers to POGOe are free to reprint Elder Care on their own stationery or in other publications without obtaining specific permission, so long as
- content is not changed,
- no one is charged a fee to use or read the publication,
- authors and their affiliated institutions are noted without change, and
- the reprint includes the following statement: “Reprinted courtesy of the Arizona Reynolds Program of Applied Geriatrics and the Arizona Geriatric Education Center."
Elder Care Provider Sheets can also be accessed at http://www.reynolds.med.arizona.edu/EduProducts/ElderCareProviderSheets.cfm.